# SDR MASA98079

- Difficulty date: April 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29YV
- Make and model: Beech 1900D
- Aircraft serial: UE29
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, DISCOVERED A SKIN CRACK APPROXIMTELY 1.5 INCHES LONG AT FORWARD OUTBOARD LEFT SIDE OF NR 2 VHF ANTENNA.  COMPLETED REPAIR BY STOP DRILLING CRACK AND INSTALLING A REINFORCEMENT DOUBLER TO SKIN CRACK IAW BEECHCRAFT STRUCTUAL REPAIR MANUAL CHAPTER 53-90-00 PP 10-11.  REFERENCE RO NR B1900D-53-0005 JAX.  (M)
